# SDR ASAA2016121619063

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,792 hours, 11,591 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000308
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TANK FUEL PROBES F6, F7, & F8 OUT OF LIMITS IAW AMM 28-41-21. ACFT GROUNDED. REPLACED THE FUEL PROBES IAW AMM 28-41-21 . FQIS SYSTEM TEST NORMAL,
